Riemannian geometry of Grassmann manifolds with a view on algorithmic computation

Acta Applicandae Mathematicae, Volume 80, page 199--220 - 2004
Download the publication : Grass_geom.pdf [254Ko]  

BibTex references

@Article\{AMS04,
  author       = "Absil, Pierre-Antoine and Mahony, Robert and Sepulchre, Rodolphe",
  title        = "Riemannian geometry of Grassmann manifolds with a view on algorithmic computation",
  journal      = "Acta Applicandae Mathematicae",
  volume       = "80",
  pages        = "199--220",
  year         = "2004",
  url          = "http://www.montefiore.ulg.ac.be/services/stochastic/pubs/2004/AMS04"
}

Other publications in the database

» Pierre-Antoine Absil
» Robert Mahony
» Rodolphe Sepulchre